# SDR ASAA2021052834952

- Difficulty date: May 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N929VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08819
- Aircraft time: 5,805 hours, 1,491 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665515
- Part serial: M20752
- Condition: No Test
- Location: R4 Door
- Part time: 5,805 hours, 1,491 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING WEEKLY T/C, STEP (9) (G) CABIN EMERGENCY LIGHTING, REF AMM 33-51-00-710-001-A. (1) OPERATIONAL TEST OF THE EMERGENCY LIGHTS, TEST RESULTS: ESCAPE SLIDE LT / EPSU (13WL) AFT L.. GROUNDED - YES. PERFORMED TSM 25-62-00-810-819-A (4) (B), AFTER OPS TEST OF THE EMERGENCY LIGHTING SYS REF AMM 33-51-00-710-001, (ESCAPE SLIDE LT / EPSU (13WL) AFT L) ON THE RESULTS. PER TSM 25-62-00-810-819-A. NEXT STEP (4) (B)(1) REQUEST REPLACE SLIDE / REFT, DOOR 4, LH ESCAPE SLIDE AFT L (7502MM). F.C. 98566.CONTINUED WITH TSM 25-62-00-810-819-A. REMOVED AND REPLACED SLIDE / REAFT, DOOR 4, LH ESCAPE SLIDE AFT L (7502MM) PER AMM 25-62-44, OPS CHECKED GOOD. PERFORMED OPS CHECK OF THE EMERGENCY POWER SUPPLY UNIT BITE CHECK, TESTED OK PER AMM 33-51-00-710-001-A.
